# SDR DHL99708013

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepair
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 680 FLOORBEAM REPAIR UPPER CHORD OF LBL 6 TO 30 DID NOT CONFORM TO SRM.  CUT OUT DAMAGED AREA.  INSTALLED FLOORBEAM REPAIR BETWEEN LBL 36 AND 12 PER SM 53-10-8.
